Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 18, Heft 4

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Finite probabilistic structures
    30. September 2008
    V. V. Maximov
    Seiten: 341-350
  • 30. September 2008
    A. V. Shapovalov
    Seiten: 351-362
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    A simple upper bound for the number of spanning trees of regular graphs
    30. September 2008
    V. A. Voblyi
    Seiten: 363-366
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Dynamic databases with optimal in order time complexity
    30. September 2008
    I. S. Lapshov
    Seiten: 367-379
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The closure operator with the equality predicate branching on the set of partial Boolean functions
    30. September 2008
    S. S. Marchenkov
    Seiten: 381-389
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The fundamental difference between depth and delay
    30. September 2008
    V. M. Khrapchenko
    Seiten: 391-412
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Homomorphisms of shift registers into linear automata
    30. September 2008
    V. I. Solodovnikov
    Seiten: 413-425
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Provable security of digital signatures in the tamper-proof device model
    30. September 2008
    N. P. Varnovskii
    Seiten: 427-437
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Local factorisations of nonlocal Fitting classes
    30. September 2008
    V. V. Shpakov, N. T. Vorobyev
    Seiten: 439-446

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/18/4/html?lang=de
Button zum nach oben scrollen